A NOTE on the TOTALLY TRANSITIVE GRAPH MAPS STABILITY of PWL CELLULAR

Ll Alsedà, M. A.Del Río, J. A. Rodríguez

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

© 2001 World Scientific Publishing Company. We study the totally transitive graph maps which have periodic points. In particular we show that the cofiniteness of the set of periods characterizes these maps among transitive graph maps.
Original languageEnglish
Pages (from-to)841-843
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume11
DOIs
Publication statusPublished - 1 Jan 2001

Fingerprint Dive into the research topics of 'A NOTE on the TOTALLY TRANSITIVE GRAPH MAPS STABILITY of PWL CELLULAR'. Together they form a unique fingerprint.

Cite this